# SDR ABXA20160419077

- Difficulty date: April 19, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING FUEL PORT FAILED BOND CHECK ON JC 28-018-00-01.  REPAIRED AREA AT THE LT WING OVERWING FUEL PORT IAW REA B757-61987-MR.  FUEL PORT PASSED BOND CHECK AFTER REPAIR WAS COMPLETED IAW AMM 28-11-04.  CORRODED LEVEL 2, PN 112T3101-5, PART NAME NR 1 UPPER SKIN PANEL, SN NSN, FS & BS POSITION  AT WS 798, STRINGER & WS FROM STRINGER 15 - 16.  ACFT WAS GNDED.
